# SDR SIMA20120814008

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 34,473 hours, 28,880 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23083670
- Part serial: BX47384
- Condition: Unserviceable
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2822, CREW REPORTED NR 2 ENGINE N1 SURGING IN CRUISE FLIGHT.  AFTER LANDING EICAS MESSAGE WAS E1/E2 SHORT DISP/ E2 NO DISP.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  TROUBLESHOT, REMOVED AND REPLACED RIGHT 2B FADEC IAW EMB 145 AMM 73-22-01.  OPS CHECK GOOD ON GROUND IAW EMB 145 AMM 73-22-01.  THE AIRCRAFT RETURN TO SERVICE.
